MathSciNet Relay Station
MathSciNet bibliographic data
MR1366574 (96h:11073) 11J86
Laurent, Michel; Mignotte, Maurice; Nesterenko, Yuri Formes linéaires en deux logarithmes et déterminants d'interpolation. (French) [Linear forms in two logarithms and interpolation determinants] J. Number Theory 55 (1995), no. 2, 285–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement